RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Srubshchik, Leonid Srulevich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 13

Number of views:
This page:141
Abstract pages:948
Full texts:486
References:42
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person25651
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/222376

Publications in Math-Net.Ru
1985
1. L. S. Srubshchik, “An energy criterion of dynamic buckling of elastic spherical shells”, Dokl. Akad. Nauk SSSR, 280:1 (1985),  60–64  mathnet  zmath
2. L. S. Srubshchik, “The boundary effect and the buckling of thin plates on a nonlinearly elastic base”, Differ. Uravn., 21:10 (1985),  1790–1794  mathnet  mathscinet
1982
3. L. S. Srubshchik, “Nonrigidity of thin strictly convex shells with a fixed simply supported edge”, Dokl. Akad. Nauk SSSR, 262:4 (1982),  827–830  mathnet  mathscinet  zmath
1979
4. L. S. Srubshchik, “Buckling of elastic shells with initial imperfections in many intrinsic modes”, Dokl. Akad. Nauk SSSR, 249:4 (1979),  808–812  mathnet  zmath
1975
5. V. A. Batishchev, L. S. Srubshchik, “Asymptotic behavior of the free surface of a liquid for vanishing viscosity”, Dokl. Akad. Nauk SSSR, 222:4 (1975),  782–785  mathnet  zmath
1972
6. L. S. Srubshchik, “On the question of nonrigidity in the nonlinear theory of gently sloping shells”, Izv. Akad. Nauk SSSR Ser. Mat., 36:4 (1972),  890–909  mathnet  mathscinet  zmath; Math. USSR-Izv., 6:4 (1972), 883–903
1971
7. L. S. Srubshchik, V. I. Yudovich, “Asymptotic behavior of first-order discontinuities of fluid flows with vanishing viscosity”, Dokl. Akad. Nauk SSSR, 199:3 (1971),  563–566  mathnet  zmath
8. V. A. Batishchev, L. S. Srubshchik, “Diffusion of a spherical Hill vortex with vanishing viscosity”, Dokl. Akad. Nauk SSSR, 197:5 (1971),  1038–1041  mathnet  zmath
1968
9. L. S. Srubshchik, “Asymptotic properties of Reissner equations in the nonlinear theory of symmetrically loaded shells of revolution”, Dokl. Akad. Nauk SSSR, 182:3 (1968),  530–533  mathnet  zmath
1966
10. N. F. Morozov, L. S. Srubshchik, “Применение метода Чаплыгина к исследованию уравнения мембраны”, Differ. Uravn., 2:3 (1966),  425–427  mathnet
11. L. S. Srubshchik, V. I. Yudovich, “Asymptotic integration of the equation of equilibrium for a fluid with surface tension in a gravitational field”, Zh. Vychisl. Mat. Mat. Fiz., 6:6 (1966),  1127–1133  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 6:6 (1966), 258–268
1963
12. L. S. Srubshchik, V. I. Yudovich, “Asymptotic behavior of the equation of large deflection of a circular-symmetric loaded plate”, Sibirsk. Mat. Zh., 4:3 (1963),  657–672  mathnet  mathscinet
1961
13. L. S. Srubshchik, V. I. Yudovich, “Asymptotic treatment of the equations for large bending of a symmetrically loaded circular plate”, Dokl. Akad. Nauk SSSR, 139:2 (1961),  341–344  mathnet  mathscinet  zmath

1985
14. L. S. Srubshchik, “Поправки к статье “Энергетический критерий динамического прощелкивания упругих сферических оболочек” (ДАН, т. 280, № 1, 1985 г.)”, Dokl. Akad. Nauk SSSR, 282:2 (1985),  264  mathnet
1980
15. L. S. Srubshchik, “Поправки к статье “Выпучивание упругих оболочек с начальными несовершенствами по многим собственным формам” (ДАН, т. 249, № 4, 1979 г.)”, Dokl. Akad. Nauk SSSR, 253:4 (1980),  776  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021